# SDR AALA991109

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49238
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Rows 17-27
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING BETWEEN ROWS 17 AND 27 INOPERATIVE.  REPAIRED WIRING TO EMERGENCY EXIT FLOOR PATH LIGHTING BETWEEN ROWS 17 AND 27.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
